Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Constipation, have a thin body frame. No improvement with medicines. Cause of hard stools?

hi am rekha. 24 years old. i actually am getting motion problem. Am getting tight motion. Two days once or three days once only am going motion. Whatever remedies I can take, i took. But of no use. Can you please let me know the reason why am getting tight motion? Even am very thin. Nobody says that am 24. I look like school student.
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Rekha,

Welcome to HealthcareMagic forum.

The frequency of stools passed by an individual varies among different individuals. Tight stools results due to loss of fluid from stools as a result of constipation. Unless and until you do not have pain or blood with stools, there is no need to worry.

And yes, this issue can be resolved by proper diet, plenty of fluids and medications. You would need to consume high fibre diet and drink plenty of water preferably warm water to increase the bulk of stool and to soften stool. This should help you.

Medications that can help you are:
- Stool softeners such as Syp Lactulose
- Bran product which can increase the bulk of stool

In addition, please involve in physical exercise, yoga and transcendental meditation. It will benefit you.

Hope this helps.

Answered: Wed, 27 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor